# SDR C2XA01IA021

- Difficulty date: January 13, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Latch
- Part number: 12012347001
- Condition: Broken
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2980 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE LEFT MAIN LANDING GEAR, FORWARD, OUTBOARD, DOOR WOULD NOT STAY LATCHED.  FOUND HANGING DOWN.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD OUTBOARD GEAR DOOR LATCH HANDLE IAW EMB-120 MM 52-81-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
